# SDR ASOA201102040

- Difficulty date: October 25, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 31,433 hours, 28,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOARDING DOOR EMERGENCY LIGHT LENS COVER LOOSE.  R & R EMERGENCY LIGHT FOR LT SIDE FWD OF PAX DOOR.  OPS CHECKED GOOD IAW AMM 33-51-21, FIG.1, ITEM 16.
